MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 5; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 5; HIP CEMENTLESS STEM
Model Number 01.13.105L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 01/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03-feb-2020: lot 177635: (b)(4) items manufactured and released on 23-jan-2018.Expiration date: 2016-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 3 days after primary due to hip dislocation (head from liner, ceramic on ceramic) probably due to stem sinking.The minimax stem was removed and a cemented x-acta short was implanted.The patient was operated in primary due to bone femur fracture.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 5
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9738554
Report Number3005180920-2020-00086
Device Sequence Number1815261
Product Code LZO
UDI-Device Identifier07630030803239
UDI-Public07630030803239
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2016
Device Model Number01.13.105L
Device Catalogue Number01.13.105L
Device Lot Number177635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight90